School of Mathematical and Statistical Sciences Faculty Publications and Presentations
Differential equations for septic theta functions
We demonstrate that quotients of septic theta functions appearing in Ramanujan’s Notebooks and in Klein’s work satisfy a new coupled system of nonlinear differential equations with symmetric form. This differential system bears a close resemblance to an analogous system for quintic theta functions. The proof extends an elementary technique used by Ramanujan to prove the classical differential system for normalized Eisenstein series on the full modular group. In the course of our work, we show that Klein’s quartic relation induces symmetric representations for low-weight Eisenstein series in terms of weight one modular forms of level seven.
Huber, T., Lara, D. Differential equations for septic theta functions. Ramanujan J 38, 211–226 (2015). https://doi.org/10.1007/s11139-014-9588-1
Copyright © 2014, Springer Science Business Media New York